# SDR DALA2017071305474

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 65,758 hours, 28,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 21d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHT 21D MISSING, FOUND LIGHT IN OVERHEAD BIN.  REPLACED EMERGENCY LIGHT FIXTURE AT ROW 21D IAW CMM 25-21-52. OPS CHECKED GOOD.
